# SDR UIEA2018040600618

- Difficulty date: April 4, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,495 hours, 15,952 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Lt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS FOR THE LT SIDE WINDOW.  PERFORMED FIM 30-41 FT 804.   LT SIDE WINDOW ANTI-ICING BITE PROCEDURE. OPS CHECKED GOOD. COULD NOT DUPLICATE.
